# SDR 9624922761

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND MAIN CABIN DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY BATTERY PACK, OPERATIONAL CHECK OK.
